On branches at infinity of a pencil of polynomials in two complex variables

Tom 55 / 1991

T. Krasiński Annales Polonici Mathematici 55 (1991), 213-220 DOI: 10.4064/ap-55-1-213-220

Streszczenie

Let F ∈ ℂ[x,y]. Some theorems on the dependence of branches at infinity of the pencil of polynomials f(x,y) - λ, λ ∈ ℂ, on the parameter λ are given.

Autorzy

  • T. Krasiński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek